# SDR SWAA2024031451950

- Difficulty date: February 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Inlet
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INLET COWL OUTER LIP SKIN HAS A CRACKED RIVET HEAD AT THE 10:00 POSITION SPLICE SECOND ONE IN FROM THE AFT SIDE OF LIP SKIN.<[01] UPDATED PARTS;[02] REMOVED AND REPLACED #2 ENGINE INLET COWL IAW 71-11-01-000-802-F00 AND 71-11-01-400-802-F00 STEP 5.H.(1)(3-8) (10-13) (20-22). T/W ATS1760 DUE DATE: 09/2024; ID: PER2249 DUE DATE: 09/2024 AND BONDING METER ID: ATS1257 DUE DATE: 11/2024.;[03] VERIFIED CORRECTIVE ACTION 2;[04] PERFORMED GOOD LEAK CHECK OF THE #2 ENGINE INLET TAI DUCT PER AMM 81-11-01-400-801-F00 STEP 5H(15)-(17). ALL WORK ACCOMPLISHED.;[05] VERIFIED CORRECTIVE ACTION ITEM 4 COMPLETE. VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
